The Michigan Mathematical Journal

Global division of cohomology classes via injectivity

Lawrence Ein and Mihnea Popa

Full-text: Open access

Article information

Michigan Math. J., Volume 57 (2008), 249-259.

First available in Project Euclid: 8 September 2008

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14F17: Vanishing theorems [See also 32L20]
Secondary: 14Q20: Effectivity, complexity


Ein, Lawrence; Popa, Mihnea. Global division of cohomology classes via injectivity. Michigan Math. J. 57 (2008), 249--259. doi:10.1307/mmj/1220879407.

Export citation


  • L. Ein and R. Lazarsfeld, A geometric effective Nullstellensatz, Invent. Math. 137 (1999), 427--448.
  • H. Esnault and E. Viehweg, Lectures on vanishing theorems, DMV Sem., 20, Birkhäuser, Basel, 1992.
  • Y. Kawamata, Pluricanonical systems on minimal algebraic varieties, Invent. Math. 79 (1985), 567--588.
  • J. Kollár, Higher direct images of dualizing sheaves I, Ann. of Math. (2) 123 (1986), 11--42.
  • ------, Higher direct images of dualizing sheaves II, Ann. of Math. (2) 124 (1986), 171--202.
  • R. Lazarsfeld, Positivity in algebraic geometry, I. Classical setting: Line bundles and linear series, Ergeb. Math. Grenzgeb. (3), 48, Springer-Verlag, Berlin, 2004.
  • ------, Positivity in algebraic geometry, II. Positivity for vector bundles, and multiplier ideals, Ergeb. Math. Grenzgeb. (3), 49, Springer-Verlag, Berlin, 2004.
  • Y.-T. Siu, Multiplier ideal sheaves in complex and algebraic geometry, Sci. China Ser. A 48 (2005), 1--31.